# SDR GTIA20130520623

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 12,138 hours, 5,617 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cap
- Part number: D30665509
- Condition: Missing
- Location: Slide Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE POWER CONNECTOR CAP MISSING.  R & R ESCAPE SLIDE ASSY IAW AMM.
